Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On Blood thinners due to a drug eluting stent, and suffer from ED. How can I increase my sexual libido?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
I am on Blood thinners due to a drug eluting stent,and suffer from ED.Can I increase my sexual libido without endangering my health ??
Posted Mon, 1 Apr 2013 in Erectile Dysfunction
Answered by Dr. Polash Sannigrahi 26 minutes later

Thanks for your query.

Regarding the problem of Erectile dysfunction, it is due to decreased blood supply to the penis.

Studies have shown that maintenance of erections has been attributed to platelet accumulation in the penile venous system which obstructs outflow of the blood, as a result individuals on blood thinners may have difficulty in maintaining erections.

There are certain medications like Phosphodiesterase inhibitors, which maintain erection by increasing blood flow to the penis.
They act through a different mechanism than the blood thinners.

So, it will be better to consult your treating physician & discuss regarding this.

Performance can be improved by having a diet XXXXXXX in fruits, vegetables, fish, nuts & honey.

Wishing you a Good Health.
Let me know if I need to clarify further.
Thanks & take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor